Lemsip Max All in One Lemon sachets

Please note images are for illustration purposes and may differ from the product(s) you receive
£5.99
Quantity
Single purchase only
Subscribe and save
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Paracetamol action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Guaifenesin, Expectorant, Relief of... Chesty Cough
Phenylephrine hydrochloride, Action: Decongestant, Relief of... Blocked or runny nose.
Usage
For oral use.
Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take:
Adults and children 12 and over: 1 sachet every 4-6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Ingredients
Ingredients (per sachet): Paracetamol 1000mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 12.2mg
Also includes Aspartame (E951), Sucrose, Lactose and Sodium
Suitable For
Adults and children 12 years and over
Cautions/Allergies
Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's, (antidepressants) within 14 days.
Keep out of sight and reach of children.
Frequently Asked Questions (0)